# SDR DALA1127299858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR BEAM NR2 AT AFT FRAME BRACKET CRACKED.  VERIFIED CRACK ON BRACKET IAW NDT SPM 06-10-01.001.  R & R BRACKET AT FWD SERVICE DOOR BEAM NR2 AT AFT FRAME IAW SRM 51-30-5, PARA 7B, SRM 51-30-2, PARA 8, SRM 51-30-7, PARA 6.  COMPLETED AND INSPECTED.
